# SDR SWI2025F00899

- Difficulty date: May 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR DAMAGE TO THE SEAL STRIKER FOR PAX DOOR FS 310.00 AND FS 349.00 APPROXIMATELY STR 6L.   REPAIRED DAMAGE TO SEAL STRIKER ON PAX DOOR AT FS 310 AND FS 349 AT STR 6L IAW REO 601R-53-22-033 REV D DATED 2014-02-17. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE NEGLIGIBLE
